Allergy Community
vitamin allergic reaction
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

vitamin allergic reaction

I started taking the suggested vitamins from Dr.Oz from the Oprah show but one of the vitamins has caused me to break out all over in a red rash.My skin feels like its burning! It passes after about 15 to 20 minutes.I tried taking them individually and gradually adding each new one.Yesterday I was fine now today I took Pantothentic acid 500 mg.Folic acid,D and magnesium and also aspirin.Yesterday I did not take the aspirin with this combo.What do you think?
Related Discussions
Avatar_f_tn
Hi,

You definitely are alleric to one of the medication prescribed.

It would be best to reconsult with your doctor and see what he/she has to say.

Why were you prescribed the medications? Why do you need to take aspirin?

Take some OTC antihistamine or antiallergic medications if you have the symptoms again, and discontinue taking the medications till you consult your doctor.

Do let us know what your doctor has advised and how you are doing.

Hope this helps.

Good luck.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
Avatar_f_tn
Blank
choo_choo
TX